Tractability of multivariate problems for weighted spaces of functions

Tom 72 / 2006

H. Woźniakowski Banach Center Publications 72 (2006), 407-427 MSC: 65J05, 68Q17, 41A65. DOI: 10.4064/bc72-0-27

Streszczenie

We survey recent results on tractability of multivariate problems. We mainly restrict ourselves to linear multivariate problems studied in the worst case setting. Typical examples include multivariate integration and function approximation for weighted spaces of smooth functions.

Autorzy

  • H. WoźniakowskiDepartment of Computer Science
    Columbia University
    New York, NY 10027, U.S.A.
    and
    Institute of Applied Mathematics
    University of Warsaw
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek